On the canonical bundle formula and log abundance in positive characteristic

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


We show that a weak version of the canonical bundle formula holds for fibrations of relative dimension one. We provide various applications thereof, for instance, using the recent result of Xu and Zhang, we prove the log non-vanishing conjecture for three-dimensional klt pairs over any algebraically closed field k of characteristic p> 5 , which in turn implies the termination of any sequence of three-dimensional flips in the pseudo-effective case. We also show the log abundance conjecture for threefolds over k when the nef dimension is not maximal, and the base point free theorem for threefolds over F¯ p when p> 2.

Original languageEnglish (US)
Pages (from-to)1309-1344
Number of pages36
JournalMathematische Annalen
Issue number3-4
StatePublished - Dec 2021
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'On the canonical bundle formula and log abundance in positive characteristic'. Together they form a unique fingerprint.

Cite this